MAUDE Adverse Event Report: MEDIVATORS, INC. CER-2; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS, INC. CER-2; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Codes Misconnection (1399); Maintenance Does Not Comply To Manufacturers Recommendations (2974)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 10/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A medivators clinical education specialist reported that the facility was requesting in-service training for their cer-2 automated endoscope reprocessors after the facility observed they had reprocessed scopes using a damaged hookup (clm-110-hu0129).Due to the damaged hookup being used during reprocessing, there is potential that scopes were not properly high level disinfected prior to patient procedures being performed.The facility identified two patients at risk for cross contamination exposure.The facility plans to notify these patients.The damaged hookup was destroyed and replaced with a new hookup.Since discovery of this issue, medivators ces provided in-service training at the facility on 10/05/2017 on the proper reprocessing of scopes using their cer machines and hookups.The condition of the two affected patients remains unknown.Medivators will continue to monitor this complaint in medivators complaint handling system.
 
Event or Problem Description
Medivators clinical education specialist reported that a facility was requesting a full in-service training for their cer-2 automated endoscope reprocessors after a damaged hookup was used during scope reprocessing.Due to the damaged hookup, there is potential that scopes were not properly high level disinfected.The facility has identified 2 patients who had procedures performed with scopes that were reprocessed with the damaged hookup.

Brand Name
CER-2
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS, INC.
14605 28th ave n
minneapolis MN 55447
MDR Report Key6935783
Report Number2150060-2017-00045
Device Sequence Number483004
Product Code NVE
UDI-Device Identifier00677964052491
UDI-Public00677964052491
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K871712
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Replace,Notification,Inspection,Patient Monitoring
Type of Report Initial
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2017
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;